# SDR DHL2005742001

- Difficulty date: January 4, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00538
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RED GEAR LIGHT ILLUMINATES INTERMITTANTLY.  REMOVED AND REPLACED LANDING GEAR ACC BOX AND OPS CHECKED SYSTEM IAW B-M/M 32-62-00, NO DEFECTS NOTED.
